MathSciNet Relay Station
MathSciNet bibliographic data
MR552676 (81a:57012) 57M25
Quach thi Câm Vân; Weber, Claude Une famille infinie de noeuds fibrés cobordants à zéro et ayant même polynôme d'Alexander. (French) Comment. Math. Helv. 54 (1979), no. 4, 562–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement